Estimation of nonseparable models with censored dependent variables and endogenous regressors
Luke Taylor and
Taisuke Otsu
Econometric Reviews, 2019, vol. 38, issue 1, 4-24
Abstract:
In this article we develop a nonparametric estimator for the local average response of a censored dependent variable to endogenous regressors in a nonseparable model where the unobservable error term is not restricted to be scalar and where the nonseparable function need not be monotone in the unobservables. We formalize the identification argument put forward in Altonji, Ichimura, and Otsu (2012), construct a nonparametric estimator, characterize its asymptotic property, and conduct a Monte Carlo investigation to study its small sample properties. Identification is constructive and is achieved through a control function approach. We show that the estimator is consistent and asymptotically normally distributed. The Monte Carlo results are encouraging.
Date: 2019
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/07474938.2016.1235310 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Estimation of nonseparable models with censored dependent variables and endogenous regressors (2016) 
Working Paper: Estimation of Nonseparable Models with Censored Dependent Variables and Endogenous Regressors (2014) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:emetrv:v:38:y:2019:i:1:p:4-24
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/LECR20
DOI: 10.1080/07474938.2016.1235310
Access Statistics for this article
Econometric Reviews is currently edited by Dr. Essie Maasoumi
More articles in Econometric Reviews from Taylor & Francis Journals
Bibliographic data for series maintained by ().